# SDR CALA2022081002034

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Web
- Part number: D53A7112420300
- Condition: Corroded
- Location: Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SHEAR WEB CORRODED @ FR70 A3NB-53-3-622 GENERATED BY V079881 AT HAECO LCQ PER NR 9296340 (26340) REMOVED AND REPLACED RH SHEAR WEB IAW A319 SRM 51-72-11-001 PERF ORMED BY V915851 INSP BY N078570
